Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 229, NWS Wichita, KS

August 24, 2005Woodson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 24, 2005, 9:20 PM CDT for Woodson County, Kansas. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2005, 9:20 PM CDT (02:20 UTC)
Expired
Aug 24, 2005, 10:15 PM CDT
In force
55 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Woodson County, KS

The radar

The Topeka radar (KTWX), 127 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 9:22 PM CDTTSTM WND GST 601 N Yates Center, KS
Aug 24, 9:53 PM CDTHAIL 0.889 Nne Yates Center, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 8:50 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 2.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
270 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
266 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 250220
SVRICT
KSC207-250315-
/O.NEW.KICT.SV.W.0229.050825T0220Z-050825T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
920 PM CDT WED AUG 24 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WOODSON COUNTY IN SOUTHEAST KANSAS.

* UNTIL 1015 PM CDT.

* AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES WEST OF
  YATES CENTER TO 17 MILES SOUTHWEST OF YATES CENTER...MOVING EAST AT
  40 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  BATESVILLE...NEOSHO FALLS...ROSE...YATES CENTER

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  DAMAGING WINDS OF 60 TO 75 MILES AN HOUR...
  VERY FREQUENT AND DEADLY CLOUD-TO-GROUND LIGHTNING...

SAFETY INFORMATION FOR THIS WARNING FOLLOWS:

THIS IS A DANGEROUS LINE OF THUNDERSTORMS

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3802 9594 3773 9593 3774 9553 3803 9553

$$

ES
2 follow-up statements
000 
WWUS53 KICT 250244
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
944 PM CDT WED AUG 24 2005

KSC207-250315-
/O.CON.KICT.SV.W.0229.000000T0000Z-050825T0315Z/
WOODSON KS-
944 PM CDT WED AUG 24 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WOODSON COUNTY UNTIL
1015 PM CDT...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS TO AROUND 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF YATES CENTER TO
BUFFALO...AND MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR NEOSHO FALLS BY  950 PM CDT.

THE TOWN OF ROSE IS ALSO IN THE PATH OF THIS LINE OF SEVERE
THUNDERSTORMS.

LAT...LON 3802 9594 3773 9593 3774 9553 3803 9553

$$

JAKUB
000 
WWUS53 KICT 250315
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1015 PM CDT WED AUG 24 2005

KSC207-250325-
/O.EXP.KICT.SV.W.0229.000000T0000Z-050825T0315Z/
WOODSON KS-
1015 PM CDT WED AUG 24 2005

...THE SEVERE THUNDERSTORM WARNING FOR WOODSON COUNTY HAS BEEN
ALLOWED TO EXPIRE...

AT 1011 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3802 9594 3773 9593 3774 9553 3803 9553

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 8:19 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 24, 8:19 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
819 PM CDT WED AUG 24 2005

.DISCUSSION...
MESO TRENDS/OVERNIGHT FORECAST...

SUDDENLY VERY BUSY THIS EVENING, AS SEVERE CONVECTION DEVELOPED
RAPIDLY NORTH FROM OKLAHOMA INTO SOUTH CENTRAL KANSAS. ALTHOUGH
PERHAPS INITIALLY TOO FAR NORTH WITH DEVELOPMENT, THE MESOETA MAY
HAVE BEST HANDLE ON FURTHER EVOLUTION OF LATE EVENING AND
OVERNIGHT CONVECTIVE TRENDS. LATEST SATELLITE AND RADAR SHOWED
CONVECTIVE CLUSTERS DEVELOPING ALONG TROPICAL MOISTURE PLUME FROM
NORTHWEST OKLAHOMA INTO SOUTHERN KANSAS. THE MESOETA SUGGESTS THIS
ACTIVITY WILL CONTINUE TO BLOSSOM THRU THE LATE EVENING, WITH AT
LEAST SCATTERED, TO AT TIMES NUMEROUS, STORMS AFFECTING MUCH OF
CENTRAL AND SOUTHEAST KANSAS TO THE SOUTH OF HIGHWAY 56. THEREFORE
HAVE EXPANDED FLOOD WATCH FOR THIS AREA, LESS A FEW COUNTIES IN
THE SOUTHEAST CORNER OF THE FORECAST AREA.

UPDATED GRIDS TEXT PRODUCTS COMING OUT TO REFLECT LATEST AND
EXPECTED TRENDS...

KED

&&

.PREV DISCUSSION... /ISSUED 336 PM CDT WED AUG 24 2005/

DISCUSSION...

MAIN FORECAST CHALLENGE WILL BE LOCATION OF HEAVIEST PRECIP FOR
TONIGHT THROUGH FRI AS ACTIVE LATE SUMMER PATTERN REMAINS IN PLACE.

TONIGHT-THU:
WILL GO AHEAD AND CANCEL THE CURRENT FLOOD WATCH FOR CENTRAL AND
SOUTH CENTRAL KS AND ISSUE ANOTHER ONE FOR ONLY THREE COUNTIES IN SE
KS. WILL GO WITH A WATCH FOR COORDINATION PURPOSES AND ALSO THIS
WOULD BE THE MOST LIKELY COUNTIES TO BE AFFECTED. MOST OF CWA WILL
BE UNDER THE INFLUENCE OF RIGHT ENTRANCE REGION OF UPPER JET FROM
00-06Z. IT APPEARS AFTER 06Z THE BETTER ISENTROPIC LIFT AND 850MB
CONVERGENCE SHIFTS EAST OVER EXTREME EAST KS AND MO. SO FEEL THE
BEST SHOT AT SOME FLOODING TONIGHT WOULD BE BETWEEN 00-06Z TONIGHT.
THE GFS AND UK KEEP THE HEAVIER PRECIP NORTH AND EAST OF THE AREA
WITH ETA A BIT FURTHER SOUTH. WITH THIS DISCREPANCY, WILL ONLY GO
WITH THOSE THREE COUNTIES FOR WATCH TONIGHT. HOWEVER, CURRENTLY
MONITORING WEST-CENTER OK ALONG WITH WEST KS FOR ADDITIONAL
DEVELOPMENT OVER THE NEXT FEW HOURS. IF EITHER OR BOTH OF THESE
AREAS CAN ORGANIZE AN MCS, EVENING SHIFT MAY WANT TO EXPAND FLOOD
WATCH. THE PRECIP SHOULD CONTINUE SHIFTING EAST THROUGH THE DAY THU
WITH MOST OF THE AREA PRECIP FREE BY THU AFTERNOON. FEEL THE MAIN
AREAS OF PRECIP THU WILL BE OVER THE HIGH PLAINS AND EAST OF
FORECAST AREA.

JUST AS THE LAST FEW DAYS MAX TEMPS WILL BE HELD DOWN BY VERY MOIST
GROUNDS AND IT SEEMS THE GFS/MAV NUMBERS ARE WAY OVERDONE.

THU NIGHT-SAT:
STRONG UPPER WAVE WILL DIP SOUTH OVER THE NORTHERN PLAINS ON THU
NIGHT. THE RIGHT ENTRANCE REGION OF A CYCLONICLLY CURVED JET WILL
BRING WIDESPREAD SHOWERS AND STORMS TO PORTIONS OF EASTERN NE AND SW
IOWA. CORFIDI VECTORS WOULD TRACK ANYTHING THAT DEVELOP UP THERE
SOUTH AND MAY AFFECT THE NE PERIPHERY OF FORECAST AREA THU NIGHT.
WEAK SURFACE BOUNDARY SHOULD SINK SOUTH BEHIND THIS STRONG WAVE
THROUGH THE DAY FRI AND SHOULD BE THE FOCUS FOR MORE SHOWERS AND
STORMS. THE BEST SHOT FOR PRECIP SAT AND SAT NIGHT LOOKS TO BE OVER
THE SOUTHERN PORTION OF FORECAST AREA CLOSER TO WHERE THE FRONT
SHOULD BE SITUATED. JUST HAS BEEN THE CASE THE LAST SEVERAL DAYS
SHOULD BE PLENTY OF MOISTURE TO WORK WITH THESE DAYS AS FRONT REALLY
DOES NOT SLAM THOUGH SIGNIFICANTLY DRIER AIR.

WILL WARM MAX TEMPS FOR FRI AND SAT CLOSER TO NORMAL VALUES BUT AM
HESITANT TO GO TOO HIGH WITH CONTINUED MOIST GROUNDS.

SUN-WED:
LEFT SUN THROUGH TUE DRY FOR NOW AS THERE SHOULD BE SOME SUBSIDENCE
BETWEEN THE WAVE THAT LIFTS NORTH OVER THE NORTHERN GREAT LAKES AND
OUR NEXT STRONG WAVE DIGGING OVER THE PACIFIC NORTHWEST. WILL START
TO INTRODUCE SHOWERS AND STORMS AGAIN ON WED AS THIS NEXT POWERFUL
UPPER WAVE STARTS TO DIG OVER THE ROCKIES PLACING MOST OF FORECAST
AREA IN FAVORABLE DIFFLUENCE SW FLOW ALOFT. AT THIS TIME THE GFS
SEEMS TO BE DIGGING THIS SYSTEM DEEPER AND A BIT SLOWER THAN THE ECM
WHICH GOES NEGATIVE TILT WITH IT OVER THE NORTHERN PLAINS.
NEVERTHELESS THE MIDDLE OF NEXT WEEK SHOULD BE ACTIVE ACROSS THE
PLAINS.

WARMED MAXS UP FOR MON AND TUE AS WARM 850MB TEMPS START TO SPREAD
NORTH AHEAD OF APPROACHING WAVE. HOWEVER, STILL A BIT HESITANT TO GO
TOO MUCH ABOVE CLIMO WITH SOME RESIDUAL LOW LEVEL MOISTURE POSSIBLE.

PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    70  92  71  91 /  50  30  20  30
HUTCHINSON      70  92  70  91 /  40  20  20  30
NEWTON          70  91  71  91 /  60  30  20  30
ELDORADO        70  91  72  91 /  60  40  20  30
WINFIELD-KWLD   71  93  73  92 /  50  30  20  30
RUSSELL         68  93  68  89 /  30  10  30  30
GREAT BEND      69  94  69  90 /  30  10  30  30
SALINA          69  93  70  91 /  40  30  40  40
MCPHERSON       69  92  70  91 /  50  30  30  30
COFFEYVILLE     71  90  73  92 /  60  50  20  30
CHANUTE         71  89  72  92 /  60  50  20  40
IOLA            71  89  71  91 /  60  50  30  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH UNTIL 10 AM THURSDAY FOR KSZ050-KSZ051-KSZ052-KSZ053-
KSZ067-KSZ068-KSZ069-KSZ070-KSZ071-KSZ072-KSZ082-KSZ083-KSZ091-
KSZ092-KSZ093-KSZ094-KSZ095-KSZ096-KSZ098.

&&

DARMOFAL/LAWSON
Hazardous weather outlook, Aug 24, 8:33 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT WED AUG 24 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-251200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
833 PM CDT WED AUG 24 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE STORMS WILL AFFECT PORTIONS OF SOUTH CENTRAL
AND SOUTHEAST KANSAS UNTIL MIDNIGHT. DAMAGING WINDS TO 75 MPH
WILL BE THE PRIMARY SEVERE RISK ALONG WITH LARGE HAIL. HOWEVER
AN ISOLATED TORNADO IS ALSO POSSIBLE ACROSS SOUTH CENTRAL KANSAS.

LOCALLY HEAVY RAINFALL WILL ALSO BE OF INCREASING CONCERN
OVERNIGHT ACROSS PORTIONS OF CENTRAL AND SOUTHEAST KANSAS, TO
TO THE SOUTH OF HIGHWAY 56. THIS MAY RESULT IN RENEWED
FLOODING ACROSS THE AREA INTO EARLY THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF LINGERING THUNDERSTORMS THURSDAY MORNING IN
SOUTHEASTERN KANSAS. LOCALLY HEAVY RAINFALL WILL BE THE MAIN CONCERN
WITH THESE STORMS.

THE NEXT CHANCE OF THUNDERSTORMS WILL COME LATE THURSDAY NIGHT
THROUGH SATURDAY AS A COLD FRONT PUSHES INTO THE KANSAS REGION.
THERE IS A CHANCE THAT A FEW SEVERE THUNDERSTORMS MAY ACCOMPANY THIS
FRONT, PARTICULARLY FRIDAY AFTERNOON AND EVENING. JUST AS THE LAST
FEW DAYS, ANY STORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
SOME FLOODING. LATER OUTLOOKS WILL BE ABLE TO DEFINE THE MAIN
THREATS FROM THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE TONIGHT OVER SOUTH CENTRAL
AND SOUTHEAST KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KED/LAWSON

In the hours before

Local storm report, Aug 24, 8:33 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT WED AUG 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     FUNNEL CLOUD     11 E ARLINGTON          37.88N 97.98W
08/24/2005                   RENO               KS   TRAINED SPOTTER

&&

BRW
Local storm report, Aug 24, 8:34 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 PM CDT WED AUG 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND GST     11 E ARLINGTON          37.88N 97.98W
08/24/2005  65 MPH           RENO               KS   TRAINED SPOTTER

&&

BRW
Local storm report, Aug 24, 8:53 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT WED AUG 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND GST     7 SE HUTCHINSON         37.99N 97.83W
08/24/2005  60 MPH           RENO               KS   TRAINED SPOTTER

&&

BRW
Local storm report, Aug 24, 8:59 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
859 PM CDT WED AUG 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND GST     SE HOWARD               37.47N 96.26W
08/24/2005  60 MPH           ELK                KS   TRAINED SPOTTER

&&

BRW
Local storm report, Aug 24, 9:01 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
901 PM CDT WED AUG 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND GST     HAVEN                   37.90N 97.78W
08/24/2005  65 MPH           RENO               KS   BROADCAST MEDIA

            KFDI DAN DILLON REPORTED VIA PHONE.

&&

BRW
Local storm report, Aug 24, 9:09 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
909 PM CDT WED AUG 24 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             FALL RIVER              37.61N 96.03W
08/24/2005  1.50 INCH        GREENWOOD          KS   LAW ENFORCEMENT

&&

BRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:13 PM CDTSevere Thunderstorm WarningICTSumner47 min
Aug 24, 7:36 PM CDTSevere Thunderstorm WarningICTCowley39 min
Aug 24, 7:50 PM CDTSevere Thunderstorm WarningICTSedgwick40 min
Aug 24, 7:53 PM CDTSevere Thunderstorm WarningICTButler52 min
Aug 24, 8:10 PM CDTSevere Thunderstorm WarningICTCowley50 min
Aug 24, 8:20 PM CDTSevere Thunderstorm WarningICTReno40 min
Aug 24, 8:22 PM CDTSevere Thunderstorm WarningICTReno38 min
Aug 24, 8:28 PM CDTTornado WarningICTReno47 min
Aug 24, 8:35 PM CDTSevere Thunderstorm WarningICTHarvey40 min
Aug 24, 8:43 PM CDTSevere Thunderstorm WarningICTElk, Greenwood47 min
Aug 24, 8:50 PM CDTSevere Thunderstorm WarningICTReno49 min
Aug 24, 9:00 PM CDTSevere Thunderstorm WarningICTWilson45 min
Aug 24, 9:31 PM CDTSevere Thunderstorm WarningICTElk, Greenwood30 min
Aug 24, 9:45 PM CDTSevere Thunderstorm WarningICTWilson45 min
Aug 24, 10:28 PM CDTSevere Thunderstorm WarningICTAllen, Neosho47 min
Aug 24, 10:42 PM CDTFlash Flood WarningICTWilson, Woodson4 hr
Aug 25, 12:04 AM CDTFlash Flood WarningICTButler, Greenwood4 hr
Aug 25, 12:26 AM CDTFlash Flood WarningICTAllen, Neosho, Wilson, Woodson4 hr
Aug 25, 2:59 AM CDTSevere Thunderstorm WarningICTGreenwood, Woodson33 min
Aug 25, 3:46 AM CDTFlash Flood WarningICTMarion8 hr
Aug 25, 4:30 AM CDTFlash Flood WarningICTAllen, Neosho, Wilson, Woodson8 hr
Aug 25, 7:34 AM CDTFlash Flood WarningICTAllen, Neosho, Wilson, Woodson8 hr
Aug 25, 7:35 AM CDTFlash Flood WarningICTButler, Greenwood8 hr
Aug 25, 7:40 AM CDTFlash Flood WarningICTChase, Marion8 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.